# SDR QXEA2009072900558

- Difficulty date: July 25, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 20,325 hours, 20,962 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Screw
- Condition: Loose
- Location: Light Terminal
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - TAXI LIGHT APPEARS TO BE INOP.  INSPECTED AND FOUND 1 OF 2 TERMINAL SCREWS LOOSE AND ARCING EVIDENCE.  INSTALLED NEW TERMINAL AND REPLACED LIGHT.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
